I started getting severe headaches shortly after receiving Reclast for osteoporosis. I'm not sure if this is the cause only that it started a couple of weeks after the infusion. Prior to that I rarely had a headache. A few days after the procedure I developed iritis in both eyes that lasted two weeks with severe pain, tearing and sensitivity to light. This was related to the Reclast. I also suffer from extremely dry nose and throat during the night even when using humidifier with c-pap machine. The severe headaches always start toward morning and are extremely painful and abate after I am up a while and have coffee. The milder ones are during the day almost daily.
Has anyone else had these types of headaches? They don't respond to Tylenol.
No, I personally have not had these types of headaches, especially ones that abate after I am up a while. They become worse without an abortive and sleep.
Personally I would have a talk with my doctor about the side effects of Reclast and see if there are any other treatments available.
Thanks for responding. I hope I am answering this correctly. I have mentioned this to my doctor and it seems that due to the newness of the Reclast not many facts are know about the side effects. I am still working on finding out an answer and have made an appointment with an ENT specialist to see if I can find anything out that way.
Saw ENT doctor today and he said he wants sinus xrays if they continue. I have had a head cold this week and no headaches! He said with the head cold it is too hard to tell, but if the headaches come back he wants to do a sinus xray. He's a really nice doctor and didn't rush me through. He also asked about other things like a recent surgery and showed interest in me totally, not just a sympton. I appreciate your support. Hope all is well with you.